# SDR USAABB97068

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 2424 · AC Regulator
- Part: Gen Control Unit
- Part number: 734284D
- Condition: Failed
- Location: Lt Engine
- Part time: 28,578 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHX - FL 1, AIRCRAFT WAS OPERATING PIT TO LAX WITH THE RIGHT IDG ON MEL AND THE APU OPERATING.  IN CRUISE BETWEEN ABQ AND PHX, CREW RECEIVED THE LEFT GENERATOR 'OFF' LIGHT.  FLIGHT DIVERTED TO PHX AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR CONTROL UNIT.  (M)
